# SDR CA111228007

- Difficulty date: December 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 20,664 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 404870607
- Condition: Buckled
- Location: Wing
- Part time: 20,849 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, WITH ACFT ON JACKS, FOUND RT UPPER WING SKIN BUCKLING BETWEEN WS 30.0 & WS 49.0, BOTH FWD & AFT SKINS.  ALSO FOUND, AFT RT WING UPPER SKIN SLIGHTLY BUCKLED AND LIFTING AT FWD.  MAIN SPAR JOINT AT WS49.0 & FUSELAGE BS 137.0 JOINING.  NO UPPER SKIN BUCKLING NOTED ON LT WING.  FOUND BUCKLING OF MAIN SPAR WEB PLATES, BETWEEN UPPER & LOWER SPAR CAPS, ON LT & RT SPAR WEB AT WS 30.0-49.0.  BOTH WING SPARS, NO SEVERE TURBULENCE OR OVER-WEIGHT LANDINGS REPORTED.  ACFT REMOVED FROM SERVICE FOR FURTHER INVESTIGATION. NOTE: THIS IS THE SECOND ACFT FOUND WITH THIS CONDITION BY THIS OPERATOR.
